PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 40 [1] (2006)Páginas 65 - 73

An improved convergence analysis of a superquadratic method for solving generalized equations

Ioannis K. Argyros
Cameron University, USA

Resumen.Nosotros hacemos un análisis de convergencia local más fino que el proporcionado antes de [6]--[9] de cierto método supercuadrático para resolver ecuaciones generalizadas bajo ciertas condiciones de continuidad de H\"{o}lder.

Abstract. We provide a finer local convergence analysis than before [6]--[9] of a certain superquadratic method for solving generalized equations under H\"older continuity conditions.

Palabras claves. Superquadratic convergence, generalized equations, radius of convergence, Aubin continuity, pseudo-Lipschitz map

Codigo AMS. 2000 Mathematics Subject Classification. Primary: 65K10, 65G99. Secondary: 47H04, 49M15.

Archivo completo : Formato [PDF] (924 K).